Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 21, NWS Fort Worth, TX

April 30, 2009Collin County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 30, 2009, 12:34 AM CDT for Collin County, Texas. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2009, 12:34 AM CDT (05:34 UTC)
Expired
May 1, 2009, 9:05 AM CDT
In force
33 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork Trinity River at McKinney (MCKT2).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08059000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KFWD 300534
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CDT THU APR 30 2009

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS...

  EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY
  SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY

TXC085-301734-
/O.NEW.KFWD.FL.W.0021.090430T0537Z-090501T0832Z/
/MCKT2.1.ER.090430T0537Z.090430T1200Z.090430T2032Z.NO/
1234 AM CDT THU APR 30 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK OF THE TRINITY AT MCKINNEY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12 AM THURSDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER SHOULD RISE RISE TO A CREST NEAR 18 FEET 
  BY EARLY THIS MORNING...THEN FALL BELOW FLOOD STAGE LATER
  TODAY.

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

EAST FORK TRINITY RIVER
  MCKINNEY            16   13.3  THU 12 AM    3.8   2.1   2.1   2.1

$$

TXC085-301734-
/O.NEW.KFWD.FL.W.0022.090430T0838Z-090501T0646Z/
/BVWT2.1.ER.090430T0838Z.090430T1200Z.090430T1846Z.NO/
1234 AM CDT THU APR 30 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* FROM EARLY THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12 AM THURSDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET. 
* FORECAST...THE RIVER SHOULD RISE TO A CREST NEAR 26 FEET BY 
  EARLY THIS MORNING...THEN FALL BELOW FLOOD STAGE THIS EVENING.

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

SISTER GROVE CREEK
  BLUE RIDGE          24   19.5  THU 12 AM   14.0  14.0  14.0  14.0

$$

DUNN
3 follow-up statements
000 
WGUS84 KFWD 301429
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
929 AM CDT THU APR 30 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
   ELM FORK OF THE TRINITY AT GAINESVILLE AFFECTING COOKE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
   EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY 
   SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY 
   TRINITY RIVER NEAR LONG LAKE AFFECTING ANDERSON...FREESTONE AND 
   LEON COUNTIES 

&&

TXC097-301459-
/O.CAN.KFWD.FL.W.0020.000000T0000Z-090501T0056Z/
/GLLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 AM CDT THU APR 30 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ELM FORK OF THE TRINITY AT GAINESVILLE.
* AT 0915 AM THURSDAY THE STAGE WAS 15.85 FEET. 
* FLOOD STAGE IS 22 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.1 FEET. THE 
  RIVER WILL CONTINUE TO FALL TO NEAR 6 FEET BY FRIDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

ELM FORK TRINITY RIVER
  GAINESVILLE         22   15.9  THU 09 AM    5.5   3.8   3.8   3.7

$$

TXC085-010229-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-090502T0112Z/
/MCKT2.1.ER.090430T0608Z.090430T1600Z.090501T1312Z.NO/
929 AM CDT THU APR 30 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK OF THE TRINITY AT MCKINNEY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM THURSDAY THE STAGE WAS 18.40 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 19 FEET 
  BY LATE THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

EAST FORK TRINITY RIVER
  MCKINNEY            16   18.4  THU 09 AM   16.8   7.6   7.1   6.5

$$

TXC085-010229-
/O.EXT.KFWD.FL.W.0022.000000T0000Z-090501T1708Z/
/BVWT2.1.ER.090430T0914Z.090430T1800Z.090501T0508Z.NO/
929 AM CDT THU APR 30 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM THURSDAY THE STAGE WAS 25.49 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 26 FEET 
  BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  FRIDAY AFTER MIDNIGHT.

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

SISTER GROVE CREEK
  BLUE RIDGE          24   25.5  THU 09 AM   21.3  17.3  16.8  16.5

$$

TXC001-161-289-010229-
/O.EXT.KFWD.FL.W.0017.090501T2100Z-090503T0447Z/
/LOLT2.1.ER.090501T2100Z.090502T0600Z.090502T1647Z.NO/
929 AM CDT THU APR 30 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR LONG LAKE.
* FROM FRIDAY AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 0830 AM THURSDAY THE STAGE WAS 24.27 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  FRIDAY AFTERNOON AND CREST NEAR 37 FEET BY SATURDAY AFTER 
  MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE SATURDAY 
  MORNING.

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  LONG LAKE           35   24.3  THU 08 AM   32.6  35.8  30.0  21.7

$$
000 
WGUS84 KFWD 010222
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT THU APR 30 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  TRINITY RIVER NEAR LONG LAKE AFFECTING ANDERSON...FREESTONE AND 
  LEON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY 

  SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC085-011422-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-090502T0148Z/
/MCKT2.1.ER.090430T0608Z.090430T1915Z.090501T1348Z.NO/
922 PM CDT THU APR 30 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK OF THE TRINITY AT MCKINNEY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 PM THURSDAY THE STAGE WAS 18.84 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  16 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY EARLY AFTERNOON FRIDAY.

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

EAST FORK TRINITY RIVER
  MCKINNEY            16   18.8  THU 09 PM    7.3   3.8   3.2   2.9

$$

TXC085-011422-
/O.EXT.KFWD.FL.W.0022.000000T0000Z-090501T2042Z/
/BVWT2.1.ER.090430T0914Z.090430T2030Z.090501T0842Z.NO/
922 PM CDT THU APR 30 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 PM THURSDAY THE STAGE WAS 25.48 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  24 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

SISTER GROVE CREEK
  BLUE RIDGE          24   25.5  THU 09 PM   14.9  12.3  11.9  11.7

$$

TXC001-161-289-010252-
/O.CAN.KFWD.FL.W.0017.000000T0000Z-090503T0447Z/
/LOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
922 PM CDT THU APR 30 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE TRINITY RIVER NEAR LONG LAKE.
* AT 0830 PM THURSDAY THE STAGE WAS 27.40 FEET. 
* FLOOD STAGE IS  35 FEET. 
* FORECAST...THE RIVER IS EXPECTED RISE BUT CREST BELOW FLOOD STAGE 
  NEAR  32 FEET EARLY SATURDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  LONG LAKE           35   27.4  THU 08 PM   32.1  27.4  19.8  17.4

$$

92
000 
WGUS84 KFWD 011405
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
905 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  EAST FORK OF THE TRINITY AT MCKINNEY AFFECTING COLLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

TXC085-011435-
/O.CAN.KFWD.FL.W.0021.000000T0000Z-090502T0148Z/
/MCKT2.1.ER.090430T0608Z.090430T1915Z.090501T1300Z.NO/
905 AM CDT FRI MAY 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST FORK OF THE TRINITY AT MCKINNEY.
* AT 0830 AM FRIDAY THE STAGE WAS 15.74 FEET. 
* FELL BELOW FLOOD STAGE AT 8 AM FRIDAY.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR  12 FEET BY 
  SATURDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

EAST FORK TRINITY RIVER
  MCKINNEY            16   15.7  FRI 08 AM   11.8  11.1  10.4   9.7

$$

85/NH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 11:10 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 29, 11:10 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CDT WED APR 29 2009

.AVIATION...
1110 PM
EXTRAPOLATION OF WESTERN MCS PUTS IT IN THE METROPLEX 09-10Z
(04-05AM). UNCERTAINTY AS TO WHETHER IT WILL HOLD TOGETHER THAT
LONG...SO THESE TAFS COULD BE CONSIDERED A WORSE CASE SCENARIO. IF
THEY DO WEAKEN...NEXT SHIFT CAN PULL THEM OUT. GIVEN PAST FEW DAYS
FOR HISTORY...THIS MCS SHOULD PERSIST.   84

&&

.UPDATE...
907 PM
TODAY/S MCS CONTINUES TO WEAKEN AS STRONG COLD POOL SURGES OUT
AHEAD AND FAILS TO INITIATE NEW/VIGOROUS CONVECTION ALONG ITS
LEADING EDGE. LOW LEVEL JET IS NOW INTENSIFYING AND BEING FORCED
UP AND OVER SHALLOW COLD POOL WITH WEAK CONVECTION STREAMING
NORTHWARD. AFTER A BRIEF LULL...STRONGER CONVECTION ONCE AGAIN
FIRING NOW JUST NORTH OF COOKE AND MONTAGUE COUNTIES WHERE MORE
DEFINITIVE BAROCLINIC ZONE INTERSECTS LOW LEVEL JET. FLOODING
THREAT WILL CONTINUE MAINLY ALONG THE RED RIVER THROUGH THE NEXT
FEW HOURS.

ATTENTION SHIFTS TO GROWING CLUSTER OF STRONG/SEVERE CONVECTION
SOUTH OF CHILDRESS. THIS CONVECTION IS EVOLVING INTO A MCS...AND
WILL PROPAGATE E/SE...LIKELY ALONG THE OUTFLOW BOUNDARY LEFT BY
TODAY/S MCS. THIS OUTFLOW BOUNDARY IS ANALYZED ROUGHLY FROM THE
METROPLEX TO WICHITA FALLS. AIRMASS ALONG AND SOUTH OF THIS
BOUNDARY IS UNSTABLE HAS NOT BEEN WORKED OVER. ALSO...LOW LEVEL
JET WILL TRANSPORT/CREATE A VERY FAVORABLE ENVIRONMENT FOR A
STRONG/SEVERE MCS TO TRACK THROUGH THE NW ZONES AND INTO THE
METROPLEX LATER TONIGHT. WOULD NOT BE SURPRISED TO SEE THIS YOUNG
MCS INTENSIFY AS IT MOVES CLOSER...WITH A THREAT OF DAMAGING WINDS
PARTICULARLY OVER THE NW ZONES.

WILL KEEP HIGH POPS GOING ACROSS THE NORTHERN HALF OF THE CWA TO
ACCOUNT FOR CURRENT ACTIVITY AND EXPECTED TRACK OF NEW MCS AFTER
MIDNIGHT. AT THIS TIME THINK TRACK OF MCS WILL STAY NORTH OF WACO
AREA AND WILL KEEP POPS LOW FARTHER SOUTH BUT WILL NEED TO BE
WATCHED CLOSELY.     TR.92

&&

.PREV AVIATION...
619 PM
STORMS TO THE NORTH ARE WEAKENING...AND SHOWING NO TENDENCY TO MOVE
SOUTH INTO THE METROPLEX. WILL KEEP A FEW HOURS OF VCTS AND THEN THE
TSTM THREAT SHOULD EASE OFF. WEAK BOUNDARY WILL SHIFT WINDS EAST FOR
A COUPLE OF HOURS BUT THEY SHOULD RETURN TO THE SOUTH SOON. MVFR
CEILINGS SHOULD RETURN LATE THIS EVENING...AND LAST THROUGH MID
MORNING. SOUTH WINDS WILL REMAIN IN THE 10-15KT RANGE OVERNIGHT SO
SEE NO IFR AT THE TAF SITES.            84

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT WED APR 29 2009/
CONVECTION IS BEING SUSTAINED ALONG THIS MORNINGS OUTFLOW BOUNDARY
WHICH LIES ROUGHLY ALONG THE RED RIVER. TRAINING CELLS ALONG THIS
BOUNDARY HAVE BEEN EFFICIENT RAINFALL PRODUCERS AND FLASH FLOODING
IS THE MAIN CONCERN FROM BOWIE EASTWARD. MORE DISCRETE STORMS ARE
FORMING TO OUR WEST AND REPRESENT MORE OF A HAIL AND TORNADO
THREAT. STORMS WILL DEVELOP SOUTH AND EAST WITH TIME AS THE MAIN
SHORTWAVE NEARS...AND AREAS NORTH OF I-20 WILL SEE A CHANCE OF
RAIN OVERNIGHT. THIS ACTIVITY WILL PUSH EAST BY MORNING AS THE
UPPER LEVEL LIFT MOVES EAST OF THE AREA.

NORTH TEXAS WILL REMAIN IN A PROGRESSIVE PATTERN OVER THE NEXT 7
DAYS WITH A LONGWAVE TROUGH OVER MOST OF THE COUNTRY. A FEW
SIGNIFICANT SHORTWAVES AND NUMEROUS SMALLER DISTURBANCES WILL
AFFECT NORTH TEXAS DURING THIS TIME. A COLD FRONT WILL STALL JUST
SOUTH OF THE RED RIVER FRIDAY EVENING THROUGH SUNDAY...PROVIDING A
FOCUS FOR SHOWERS AND THUNDERSTORMS IN A VERY MOIST ENVIRONMENT.
CURRENTLY CHANCE POPS ARE INCLUDED FOR ALL OF THE CWA ON SUNDAY.
THE ATMOSPHERE WILL LIKELY REMAIN CAPPED EXCEPT RIGHT ALONG THE
FRONT...BUT THERE SHOULD BE ENOUGH MUCAPE AND SHEAR FOR SOME STORM
SCALE ORGANIZATION AND A THREAT FOR LARGE HAIL AND DAMAGING WINDS.
FLOODING WILL BE A CONCERN ONCE MORE WITH RELATIVELY SLOW EASTWARD
STORM MOTION ALONG THE WEST-TO-EAST ORIENTED FRONT.

A PIECE OF ENERGY WILL ROUND THE BASE OF THE TROUGH ON TUESDAY
AND DRIVE ANOTHER COLD FRONT SOUTHWARD. THIS TIME THE FRONT
APPEARS TO CLEAR THE CWA. MUGGY WARM WEATHER WILL PREVAIL THIS
WEEK DESPITE THE COLD FRONTS...WITH HIGHS GENERALLY IN THE 70S AND
80S AND LOWS IN THE 60S. SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  83  70  85  67 /  70  10  10   5  20
WACO, TX              67  84  68  86  69 /  20  20  10   5  10
PARIS, TX             62  80  66  82  65 /  90  20  10  10  30
DENTON, TX            63  82  68  83  63 /  80  10  10   5  20
MCKINNEY, TX          62  82  67  83  64 /  80  20  10  10  20
DALLAS, TX            63  83  69  84  67 /  70  20  10   5  20
TERRELL, TX           63  83  68  84  68 /  60  20  10  10  20
CORSICANA, TX         65  82  68  84  69 /  20  20  10  10  10
TEMPLE, TX            68  83  68  86  70 /  20  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/92
Hazardous weather outlook, Apr 29, 6:45 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT WED APR 29 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
645 PM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS NORTH TEXAS THROUGH
TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND NORTH
OF INTERSTATE 20. FLASH FLOODING FROM HEAVY RAIN AND TRAINING
CELLS IS THE MAIN THREAT THIS EVENING. ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE...PRODUCING LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE ALONG AND EAST OF
INTERSTATE 35 ON THURSDAY.

A CHANCE FOR THUNDERSTORMS WILL RETURN FRIDAY NIGHT AND CONTINUE
THROUGH SUNDAY NIGHT AS A COLD FRONT MOVES INTO NORTH TEXAS.
SEVERE WEATHER AND FLASH FLOODING IS POSSIBLE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED.

In the hours before

Local storm report, Apr 29, 8:14 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT WED APR 29 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      3 NW LEONARD            33.41N  96.28W
04/29/2009                   FANNIN             TX   LAW ENFORCEMENT

            HWY 69 AT FM 981 BETWEEN TRENTON AND LEONARD IS CLOSED
            DUE TO WATER OVER THE ROAD.
Local storm report, Apr 29, 8:16 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT WED APR 29 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     FLASH FLOOD      SHERMAN                 33.62N  96.61W
04/29/2009                   GRAYSON            TX   LAW ENFORCEMENT

            WIDESPREAD FLASH FLOODING CONTINUES ACROSS THE COUNTY.
            PARTS OF HWY 56 AND HWY 11 ARE CLOSED DUE TO WATER OVER
            THE ROADS.
Local storm report, Apr 29, 8:36 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT WED APR 29 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      3 S GAINESVILLE         33.59N  97.15W
04/29/2009                   COOKE              TX   EMERGENCY MNGR

            INTERSTATE 35 AT MILE MARKER 493, ABOUT 3.5 MILES SOUTH
            OF GAINESVILLE, WAS CLOSED DUE TO WATER OVER THE ROAD.
Special weather statement, Apr 29, 9:47 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT WED APR 29 2009

TXZ091-300345-
MONTAGUE TX-
947 PM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  MONTAGUE COUNTY

AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MORE THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPING AND NORTHEAST AT
35 MPH ACROSS THE COUNTY.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...SAINT JO...
FORESTBURG AND STONEBURG.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
NEARLY ALL OF MONTAGUE COUNTY IS WATER SOAKED FROM EARLIER STORMS
AND WILL LIKELY EXPERIENCE MORE FLASH FLOODING PROBLEMS THROUGH
MIDNIGHT AND INTO THE LATE NIGHT HOURS.

THE HEAVY RAINFALL WILL LIKELY RESULT IN FLOODING OF LOW LYING AREAS
SUCH AS DITCHES...SMALL STREAMS AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3397 9759 3391 9757 3392 9752 3392 9748
      3391 9747 3346 9749 3346 9795 3389 9796
      3386 9786 3389 9780 3400 9768
TIME...MOT...LOC 0243Z 225DEG 32KT 3362 9795
Special weather statement, Apr 29, 9:48 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
948 PM CDT WED APR 29 2009

TXZ091-300345-
MONTAGUE TX-
948 PM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  MONTAGUE COUNTY

AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MORE THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPING AND MOVING
NORTHEAST AT 35 MPH ACROSS THE COUNTY.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...SAINT JO...
FORESTBURG AND STONEBURG.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
NEARLY ALL OF MONTAGUE COUNTY IS WATER SOAKED FROM EARLIER STORMS
AND WILL LIKELY EXPERIENCE MORE FLASH FLOODING PROBLEMS THROUGH
MIDNIGHT AND INTO THE LATE NIGHT HOURS.

THE HEAVY RAINFALL WILL LIKELY RESULT IN FLOODING OF LOW LYING AREAS
SUCH AS DITCHES...SMALL STREAMS AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3397 9759 3391 9757 3392 9752 3392 9748
      3391 9747 3346 9749 3346 9795 3389 9796
      3386 9786 3389 9780 3400 9768
TIME...MOT...LOC 0243Z 225DEG 32KT 3362 9795
Local storm report, Apr 29, 10:16 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT WED APR 29 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FLASH FLOOD      GAINESVILLE             33.64N  97.15W
04/29/2009                   COOKE              TX   FIRE DEPT/RESCUE

            HIGH WATER RESCUES AND HOME EVACUATIONS CONTINUING IN
            GAINESVILLE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:12 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt2 hr
Apr 29, 8:12 PM CDTRiver Flood WarningFWDHunt48 hr
Apr 29, 8:32 PM CDTFlash Flood WarningFWDCooke, Montague3 hr
Apr 29, 8:59 PM CDTFlash Flood WarningFWDFannin, Grayson3 hr
Apr 29, 9:47 PM CDTSpecial Weather StatementFWDMontague58 min
Apr 29, 9:48 PM CDTSpecial Weather StatementFWDMontague57 min
Apr 29, 10:44 PM CDTRiver Flood WarningFWDCooke11 hr
Apr 29, 11:20 PM CDTFlash Flood WarningFWDCooke, Montague6 hr
Apr 29, 11:40 PM CDTFlash Flood WarningFWDGrayson6 hr
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningFWDMontague60 min
Apr 30, 12:26 AM CDTSevere Thunderstorm WarningFWDJack, Young64 min
Apr 30, 12:34 AM CDTRiver Flood WarningFWDCollin25 hr
Apr 30, 12:42 AM CDTSevere Thunderstorm WarningFWDMontague50 min
Apr 30, 12:50 AM CDTSevere Thunderstorm WarningFWDWise55 min
Apr 30, 1:11 AM CDTSevere Thunderstorm WarningFWDWise44 min
Apr 30, 1:42 AM CDTSpecial Weather StatementFWDDenton48 min
Apr 30, 1:52 AM CDTSpecial Weather StatementFWDJack23 min
Apr 30, 2:17 AM CDTSevere Thunderstorm WarningFWDJack36 min
Apr 30, 2:48 AM CDTSpecial Weather StatementFWDWise27 min
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningFWDWise61 min
Apr 30, 3:19 AM CDTSpecial Weather StatementFWDHunt, Rains, Rockwall26 min
Apr 30, 3:49 AM CDTSpecial Weather StatementFWDDenton26 min
Apr 30, 3:53 AM CDTSpecial Weather StatementFWDJack37 min
Apr 30, 4:18 AM CDTSpecial Weather StatementFWDDenton27 min
Apr 30, 4:29 AM CDTSpecial Weather StatementFWDJack31 min
Apr 30, 4:45 AM CDTSpecial Weather StatementFWDCollin30 min
Apr 30, 4:54 AM CDTSevere Thunderstorm WarningFWDWise66 min
Apr 30, 5:00 AM CDTSpecial Weather StatementFWDDenton, Tarrant2 hr
Apr 30, 5:11 AM CDTAreal Flood WarningFWDCooke, Grayson, Montague6 hr
Apr 30, 5:23 AM CDTSpecial Weather StatementFWDDenton22 min
Apr 30, 5:37 AM CDTSpecial Weather StatementFWDTarrant23 min
Apr 30, 6:00 AM CDTSpecial Weather StatementFWDDallas, Rockwall90 min
Apr 30, 6:20 AM CDTSpecial Weather StatementFWDCollin55 min
Apr 30, 6:38 AM CDTSpecial Weather StatementFWDDallas22 min

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.